# SDR CALA2016031400161

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 53,286 hours, 19,340 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Part serial: YH351234W
- Condition: Short
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 FIRE HANDLE FAILED TEST B LOOP SHORTED, A OK PLACED ON MEL, FOUND SHORTED WIRE HARNESS MW0326.  R & R IAW AMM 26-11 -02-000-802.  CHECKED OK IAW AMM 26-11-00-710-801.
